| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Work order search: one similar complaint type events found within the associated lot.Claim # (b)(4).
Event or Problem Description
It was reported that a 12.6mm, micl12.6, -10.00 diopter, implantable collamer lens was explanted from the patients right eye (od) due to oversize.A replacement lens of shorter length was implanted.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: date of report: 04-feb-2021.Claim# (b)(4).